# SDR 0101929852

- Difficulty date: May 24, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- Aircraft time: 61,372 hours, 64,096 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Discharged
- Location: Brake System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO DTW, THE LEFT BRAKE SYSTEM PRESSURE WENT TO ZERO PSI WITH LEFT HYDRAULIC SYSTEM PRESSURE 3000 PSI, QUANTITY WAS GOOD.  COMPLIED WITH COM PROCEDURES WITH NO RESULTS.  DECLARED AN EMERGENCY AND REQUESTED LONGEST RUNWAY AVAILABLE.  LANDED UNEVENTFULLY WITH BRAKE SELECT IN BOTH.  DURING BRAKE ACTION THE LEFT BRAKE PRESSURE RECOVERED TO 3000 PSI.  MAINTENANCE FOUND LEFT BRAKE ACCUMULATOR FLAT.  RESERVICED BRAKE ACCUMULATOR AND BLED BRAKES.  OPERATIONAL CHECK OK.
